NEW STABILITY RESULTS FOR SPHERES AND THE WULFF SHAPES

Abstract : We prove that a closed convex hypersurface of a Euclidean space with almost constant anisotropic first and second mean curvatures in the L p-sense is W 2,p-close (up to rescaling and translations) to the Wulff shape. We also obtain characterizations of geodesic hypersphere of space forms improving those of [7] and [8].
Document type :
Journal articles
Complete list of metadatas

Cited literature [9 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01228821
Contributor : Julien Roth <>
Submitted on : Friday, March 2, 2018 - 11:22:07 AM
Last modification on : Wednesday, September 4, 2019 - 1:52:04 PM
Long-term archiving on : Thursday, May 31, 2018 - 12:47:08 PM

File

almost-wulff-shape.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01228821, version 4

Collections

Citation

Julien Roth. NEW STABILITY RESULTS FOR SPHERES AND THE WULFF SHAPES. Communications in Mathematics, University of Ostrava, 2018, 26 (2), pp.153-167. ⟨hal-01228821v4⟩

Share

Metrics

Record views

56

Files downloads

187